# SDR DALA2019062513846

- Difficulty date: June 21, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,961 hours, 38,135 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 32-34
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 44 BTW FR32 TO FR34 IN FWD CARGO COMPARTMENT, REPLACED STRINGER 44 BETWEEN FR30 TO FR35 IN FWD CARGO COMPARTMENT AS PER A320 SRM 51-72-11 DWG D53231626 AND PRI 578853-14 REV 0 AND ER/A #578853-14
